International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 549452 | https://doi.org/10.1155/S0161171204406577

Tapan Saha, Malay Bandyopadhyay, "Effect of randomly fluctuating environment on autotroph-herbivore model system", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 549452, 14 pages, 2004. https://doi.org/10.1155/S0161171204406577

Effect of randomly fluctuating environment on autotroph-herbivore model system

Received24 Jun 2004

Abstract

First we deal with a brief introduction of the autotroph-herbivore model system along with deterministic analysis of local stability, bifurcation behavior, and persistence of the populations. The second part consists of the stochastic formulation of the model system to incorporate the effect of environmental fluctuation and then analysis of nonequilibrium fluctuation. Stochastic stability criteria of the model system under the influence of random environmental fluctuation are obtained through the convergence conditions of second-order moments.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views83
Downloads445
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.